# SDR REXA2013032100608

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 20,297 hours, 17,793 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT & FIRST OFFICER'S LIFE VEST BAGS TORN.  REMOVED AND REPLACED PILOT AND FIRST OFFICER'S LIFE VEST IAW AMM 25-61-03.
